# SDR SWAA2025031493762

- Difficulty date: February 6, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON GIRT BAR FITTING HARDWARE AND PLATE SERVICE DOOR AT FWD GALLEY AREA. 2025-112763 <[01].  REPLACED GIRT BAR FITTING HARDWARE AND PLATE SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801; TEST IS OK.; [02] TASK COMPLETED.
